
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
New Results on Finite-Time Synchronization of Complex-Valued BAM Neural Networks with Time Delays by the Quadratic Analysis Approach
Zhen Yang, Zhengqiu Zhang
Mathematics (2023) Vol. 11, Iss. 6, pp. 1378-1378
Open Access | Times Cited: 3
Zhen Yang, Zhengqiu Zhang
Mathematics (2023) Vol. 11, Iss. 6, pp. 1378-1378
Open Access | Times Cited: 3
Showing 3 citing articles:
Fixed/Preassigned-Time Stabilization for Complex-Valued Inertial Neural Networks with Distributed Delays: A Non-Separation Approach
Yao Yu, Guodong Zhang, Yan Li
Mathematics (2023) Vol. 11, Iss. 10, pp. 2275-2275
Open Access | Times Cited: 5
Yao Yu, Guodong Zhang, Yan Li
Mathematics (2023) Vol. 11, Iss. 10, pp. 2275-2275
Open Access | Times Cited: 5
Fixed-time synchronization of delayed BAM neural networks via new fixed-time stability results and non-chattering quantized controls
Hongyun Yan, Yuanhua Qiao, Jun Miao, et al.
Journal of the Franklin Institute (2023) Vol. 360, Iss. 13, pp. 10251-10274
Closed Access | Times Cited: 5
Hongyun Yan, Yuanhua Qiao, Jun Miao, et al.
Journal of the Franklin Institute (2023) Vol. 360, Iss. 13, pp. 10251-10274
Closed Access | Times Cited: 5
Synchronization of Takagi–Sugeno Fuzzy Time-Delayed Stochastic Bidirectional Associative Memory Neural Networks Driven by Brownian Motion in Pre-Assigned Settling Time
Chengqiang Wang, Xiangqing Zhao, Can Wang, et al.
Mathematics (2023) Vol. 11, Iss. 17, pp. 3697-3697
Open Access | Times Cited: 2
Chengqiang Wang, Xiangqing Zhao, Can Wang, et al.
Mathematics (2023) Vol. 11, Iss. 17, pp. 3697-3697
Open Access | Times Cited: 2